Cédric Bonnafé Travaux english


Coordonnées
Recherche
Travaux

Directions de
thèses

Directions de
projets

Équipe Géométrie,
Topologie, Algèbre

Livre :


Representations of SL(2,q), Algebra and Applications 13, Springer-Verlag London, Ltd., London, 2011. xxii+186 pp.
Traduit par G. Williamson

Prépublications :

Publications :

  1. Avec J.-F. Dat et R. Rouquier, Derived categories and Deligne-Lusztig varieties II, Annals of Mathematics 185 (2017), 609-670. arXiv:1511.04714.

  2. Blocks of the Grothendieck ring of equivariant bundles on a finite group, à paraître dans le New Zealand J. Math. arXiv:1405.5903.

  3. Avec M. Geck, Hecke algebras with unequal parameters and Vogan's left cell invariants, à paraître dans les Proc. de la Conférence Representations of reductive groups (célébrant les 60 ans de David Vogan). arXiv:1502.01661.

  4. Cells and cacti, Int. Math. Res. Notices (2015). arXiv:1506.07737.

  5. Constructible characters and b-invariant, Bull. of the Belgian Math. Soc. 22 (2015), 377-390. arXiv:1302.2721.

  6. Avec M. Geck, Conjugacy classes of involutions and Kazhdan-Lusztig cells, Represent. Theory 18 (2014), 155-182. arXiv:1205.4092.

  7. Avec R. Rouquier, Calogero-Moser versus Kazhdan-Lusztig cells, Pacific J. Math. 261 (2013), 45-51. arXiv:1201.0585.

  8. A progenerator for representations of SL(n,q) in transverse characteristic, Comptes Rendus Math. 349 (2011), 731-733. arxiv:1103.4031

  9. Avec G. Kemper, Some complete intersection symplectic quotients in positive characteristic: invariants of a vector and a covector, J. of Algebra 335 (2011), 96-112. arxiv:1006.4762

  10. Avec J. Michel, Computational proof of the Mackey formula for q > 2, Journal of Algebra 327 (2011), 506-526. arxiv:1003.4922

  11. Avec M. Geck, L. Iancu et T. Lam, On domino insertion and Kazhdan-Lusztig cells in type $B_n$, Representation theory of algebraic groups and quantum groups, 33-54, Progress in Mathematics, 284, Birkhäuser/Springer, New York, 2010. arxiv:math/0609279

  12. On Kazhdan-Lusztig cells in type B, Journal of Alg. Comb. 31 (2010), 53-82. arxiv:0806.0214. Erratum to: On Kazhdan-Lusztig cells in type $B$, J. Algebraic Combin. 35 (2012), 515-517. HAL

  13. Avec M. Dyer, Semidirect product decomposition of Coxeter groups, Comm. in Algebra 38 (2010), 1549-1574. arxiv:0805.4100

  14. Semicontinuity properties of Kazhdan-Lusztig cells, New Zealand Journal of Mathematics 39 (2009), 171-192. arxiv:0808.3522

  15. Automorphisms of Coxeter groups and Lusztig's conjectures for Hecke algebras with unequal parameters, Nagoya J. Math. 195 (2009), 153-164. arxiv:0805.4269

  16. Avec R. Rouquier, Compactification des variétés de Deligne-Lusztig, Annales de l'Institut Fourier 59 (2009), 621-640. arxiv:0801.1556

  17. Avec N. Jacon, Cellular structures on Hecke algebras of type B, Journal of Algebra 321 (2009), 3089-3111 (volume célébrant les 60 ans de G. Lehrer). arxiv:0712.3662

  18. Topologie sur l'ensemble des parties positives d'un réseau, Ann. Sc. Math. Québec 32 (2008), 11-27. arxiv:0808.3518

  19. Avec G. Pfeiffer, Around Solomon's descent algebras, Algebras and Representation Theory 11 (2008), 577-602. arxiv:math/0601317

  20. Avec R. Kessar, On the endomorphism algebra of modular Gelfand-Graev representations, Journal of Algebra 320 (2008), 2847-2870. arxiv:0708.3540

  21. Representation theory of Mantaci-Reutenauer algebras, Algebras and Representation Theory 11 (2008), 307-346. arxiv:math/0605621

  22. Avec R. Rouquier, Affineness of Deligne-Lusztig varieties for minimal length elements, Journal of Algebra 320 (2008), 1200-1206. arXiv:0708.1246

  23. On the character ring of a finite group, Publ. Math. Univ. Franche-Comté (2006), 5-23. arxiv:math/0604224

  24. Sur les caractères des groupes réductifs finis a centre non connexe : applications aux groupes spéciaux linéaires et unitaires Astérisque 306 (2006), 165 pages. arxiv:math/0504078

  25. Two-sided cells in type B (asymptotic case), J. Algebra 304 (2006), 216-236. arxiv:math/0502086

  26. Avec R. Rouquier, Coxeter orbits and modular representations Nagoya J. Math. 183 (2006), 1-34 (volume célébrant les 60 ans de G. Lusztig). arxiv:math/0511737

  27. Avec G. Lehrer et J. Michel, Twisted invariant theory for reflection groups, Nagoya J. Math. 182 (2006), 135-170 (volume célébrant les 60 ans de G. Lusztig). arxiv:math/0505087

  28. Avec R. Rouquier, On the irreducibility of Deligne-Lusztig varieties, Comptes Rendus Math. Acad. Sci. Paris 343 (2006), 37-39. arxiv:math/0601373

  29. A note on the Grothendieck ring of the symmetric group, Comptes Rendus Math. Acad. Sci. Paris 342 (2006), 533-538. arxiv:math/0511043

  30. Avec C. Hohlweg, Generalized descent algebra and construction of irreducible characters of hyperoctahedral groups, Avec un appendice de P. Baumann et C. Hohlweg : Comparison with Specht's construction, Ann. Inst. Fourier 56 (2006), 131-181. arxiv:math/0409199

  31. Quasi-isolated elements in reductive groups, Comm. Algebra 33 (2005), 2315-2337. arxiv:math/0402276

  32. Actions of relative Weyl groups II, J. Group Theory 8 (2005), 351-387. arxiv:math/0304500,

  33. Actions of relative Weyl groups I, J. Group Theory 7 (2004), 1-37. arxiv:math/0111224

  34. Sur les éléments unipotents réguliers des sous-groupes de Levi, Canad. J. Math. 56 (2004), 246-276. pdf

  35. A note on centralizers of unipotent elements, Ital. J. Pure Appl. Math. 16 (2004), 163-171. pdf

  36. Une (nouvelle ?) construction du groupe de réflexions complexe $G_{31}$, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 45(93) (2002), 133-143 (2003). arxiv:math/0302042

  37. Avec L. Iancu, Left cells in type $B_n$ with unequal parameters, Representation Theory 7 (2003), 587-609. arxiv:math/0302037

  38. Avec R. Rouquier, Catégories dérivées et variétés de Deligne-Lusztig, Publ. I.H.E.S. 97 (2003), 1-59. arxiv:math/0201146

  39. Avec D. Bessis et R. Rouquier, Quotients et extensions de groupes de réflexion, Math. Ann. 323 (2002), 405-436. arxiv:math/0102137

  40. Opérateurs de torsion dans SL(n,q) et SU(n,q), Bull. S.M.F. 128 (2000), 309-345. pdf

  41. Mackey formula in type A, Proc. London Math. Soc. 80 (2000), 545-574. pdf. Corrigenda : Mackey formula in type A, Proc. London Math. Soc. 86 (2003), 435-442. pdf

  42. Regular unipotent elements, C.R. Acad. Sc. 328 (1999), 275-280. pdf

  43. On a theorem of Shintani, J. of Algebra 218 (1999), 229-245. pdf

  44. Produit en couronne de groupes linéaires, J. of Algebra 211 (1999), 57-98. pdf

  45. Formule de Mackey pour q grand, J. of Algebra 201 (1998), 207-232. pdf

Actes de colloque :

  • Endomorphism algebra of an induced cuspidal character sheaf, Workshop Quantum groups and related topics, Karuizawa (Japon, Juin 2003), pdf

Thèse, HDR :

Cours :

  • Cours de DEA à l'Université de Franche-Comté (2004) : Invariants polynomiaux des groupes finis - groupes de réflexions, en construction (!). pdf

  • Cours Algebra IV (Santa Cruz, Automne 2006) : Modules (tensor product, Jacobson radical, projective, injective...) and Algebraic geometry, en construction (!). pdf (la partie sur les modules est essentiellement tirée des notes du cours de R. Boltje)

  • Correction de l'épreuve de Mathématiques générales (agrégation 1998) pdf

  • Correction partielle de l'épreuve de Mathématiques générales (agrégation 1994) pdf

Exposés :